# SDR SWIA200617320

- Difficulty date: September 19, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 8,344 hours, 7,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 RBL 40 WL 79 FLOOR SUPPORT ANGLE IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED (2) REPAIR ANGLE SECTIONS (1 STRAP AND REPAIR ANGLE) RT SIDE 621 FLOOR SUPPORT ANGLE IAW REO 601R-53-61-117 REV4.
